# SDR CALA2013111892984

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 60,719 hours, 22,842 cycles
- Engine: Iae V2527A5
- System (JASC): 5751 · Ailerons
- Part: Angle
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WALK AROUND FIRST OFFICER NOTICED STRAP HANGING OFF LT AILERON.  REPLACED T CHORD & L ANGLE.
